Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have low fever, have parathyphoid, depression, weakness, uneasiness, light diet. Taken ebast. Done chest X ray. Help?

I am 67 year old and have been suffering from low fever 97deg to 99 deg throughout the day.
Widal tests were done on 06-04-13. The result shown below.
TEST       1:20 1:40 1:80 1:160 1:320
S. typhi O     +      +     +     +     + -
S. typhi - H      +     +     +     -      -
S . paratyphoid-AH     +     +     +     +      -
S. paratyphoid-BH     +     -     -     -      -
The doctor prescribed the following medicines
1) Oflox 200 (5 days)
2) B-complex forte      (5 days)
Subsequently the following medicines for 5 days
1) milixim- o
2) ebast
My recent chest ex- ray done on 13-04-13 has shown completely normal.
My temperature varies from low in the morning from 97 degree to 99 deg in the night.
I feel very depressed, weak and very uneasy especially in the morning. I am taking very light diet and in fact I dont feel like eating. I am unable to sleep. Doctor has advised to take Night Rest tablet     . As on date I am feeling no zest for life, which appears to be meaningless now with my ailment. I wonder what shall I do.     
Will you please give me your kind advice.
With regards,
Usha khanna     
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

The laboratory tests that you have posted suggest that you are suffering from typhoid fever.
The medication that you are prescribed are antibiotics effective for the typhoid fever.
The illness is associated with fever, weakness, decreased in appetite and uneasiness.

The low and depressive mood may be associated with the disease process.
Complete the course of medication, take fresh, light and nutritious food.
Try to socialize with family and friends.
If the depressive mood persists, you need to visit psychiatrist for counselling and medication if required.

Thanks and take care.
Dr Shailja P Wahal
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor